# SDR CA130422004

- Difficulty date: April 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,263 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Part number: 2224120001
- Condition: Broken
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WORKING ON A DIFFERENT SNAG MAINTENANCE FOUND THE PIVOT BOLT FOR THE ALTERNATOR WAS BROKEN.  MAINTENANCE REPLACED THE BOLT AND RETURNED THE ACFT TO SERVICE
